# SDR AALA202408094188

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 50,919 hours, 19,135 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: L11819
- Condition: Worn
- Location: Zone 700
- Part time: 49,900 hours, 18,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGTH CREW REPORTED EXCESSIVE NOSE GEAR VIBRATION UPON RETRACTION. MAINTENANCE FOUND THE NOSE LANDING GEAR UPPER AND LOWER TORQUE LINKS HAD FORE AND AFT PLAY. MAINTENANCE REPLACED THE UPPER TORQUE LINK (AALA202408096221) AND THE LOWER TORQUE LINK (AALA202408094188) PER AMM 32-21-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
